Cutaneous leukocytoclastic vasculitis in the presence of methimazole therapy* * Study conducted in the Dermatology Department of the Antônio Pedro University Hospital - Universidade Federal Fluminense (HUAP-UFF) - Niterói (RJ), Brazil.

Vasculite leucocitoclástica cutânea na vigência de terapêutica com metimazol

Carla de Oliveira Ribeiro Paula Ferrazzi Magrin Enoí Aparecida Guedes Vilar Sandra Maria Barbosa Durães Rogério Ribeiro Estrella About the authors

Treatment with antithyroid drugs may be accompanied by side effects. We present a patient diagnosed with Grave's Disease who developed extensive vasculitis in the lower limbs during methimazole use. After suspension of the methimazole and the introduction of prednisone in immunesupressor doses the cutaneous lesions started to involute.

Anti-neutrophil cytoplasmic antibody-associated vasculitis; Methimazole; Vasculitis; Cutaneous leukocytoclastic vasculitis


Sociedade Brasileira de Dermatologia Av. Rio Branco, 39 18. and., 20090-003 Rio de Janeiro RJ, Tel./Fax: +55 21 2253-6747 - Rio de Janeiro - RJ - Brazil
E-mail: revista@sbd.org.br